# SDR CALA2014091892230

- Difficulty date: September 13, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 47,970 hours, 11,007 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY SMOKE ODOR, CHILLER INOPERATIVE.  R & R AFT RT GALLEY CHILLER IAW AMM 25-33-02.  28VDC PIN 6 NO 115VAC PINS 1, 2 & 3 AT CHILLER WDM 25-33-11, NO 115VAC AT RT AFT GALLEY POWER PANEL.  SUSPECT RT AFT GALLEY ELCU TRIPPED.  CYCLED RT UTILITY BUS SWITCH.  POWER NOW AVAIL AT AFT RT GALLEY POWER PANEL.  OPERATED ALL ASSOCIATED EQUIP WITH PANEL WITHOUT ODOR OR DEFECTS FOR 10 MINUTES.
